Katalog GES

Showing 81 - 100 of 889 for search: 'Dudley, M.E', query time: 0.28s
No Cover Image
by DUDLEY, R. M. in Mathematica Scandinavica Vol. 41, No. 1 (1978), p. 159-174
...24490947 24490947 ger GBVCP eng DUDLEY, R. M. ON SECOND DERIVATIVES OF CONVEX FUNCTIONS...

Volltext
Article
Add to Favorites
    No Cover Image
    by DUDLEY, R. M. in Indiana University mathematics journal : IUMJ Vol. 21, No. 9 (1972), p. 843-845
    ...24890350 24890350 ger GBVCP eng DUDLEY, R. M. A Counter-Example on the Inner Product of Measures...

    Volltext
    Article
    Add to Favorites
      No Cover Image
      by Dudley, R. M. in Transactions of the American Mathematical Society Vol. 136 (1969), p. 1-24
      ...10.2307/1994697 doi 1994697 1994697 ger GBVCP eng Dudley, R. M. Random Linear Functionals...

      Volltext
      Volltext
      Article
      Add to Favorites
        No Cover Image
        by Dudley, Richard M. in Science Vol. 191, No. 4229 (1976), p. 807-808
        ...1741437 1741437 ger GBVCP eng Dudley, Richard M. Unsolvable Problems in Mathematics Elektronische...

        Volltext
        Article
        Add to Favorites
          No Cover Image
          by Dudley, R. M. in The annals of probability Vol. 1, No. 1 (1973), p. 66-103
          ... noise MSC Holder conditions MSC metric entropy MSC Dudley, R. M. Sample Functions of the Gaussian...

          Volltext
          Article
          Add to Favorites
            No Cover Image
            by DUDLEY, R. M. in Mathematica Scandinavica Vol. 46, No. 1 (1980), p. 61
            ...24491717 24491717 ger GBVCP eng DUDLEY, R. M. ACKNOWLEDGMENT OF PRIORITY: SECOND DERIVATIVES OF...

            Volltext
            Article
            Add to Favorites
              No Cover Image
              by Dudley, M.P. in Natural areas journal : a quarterly publication of the Natural Areas Association Vol. 29, No. 2 (2009), p. 140-145
              ...43914121 43914121 ger GBVCP eng Dudley, M.P. The Effects of Fertilization and Time of Cutting on...

              Volltext
              Article
              Add to Favorites
                No Cover Image
                by Dudley, Anne M. in Beyond behavior : BB : a magazine exploring behaviors of children and youth Vol. 14, No. 3 (2005), p. 16-22
                ...a m d am amd...

                Volltext
                Article
                Add to Favorites
                  No Cover Image
                  by Dudley, R. M. in Annals of mathematical statistics Vol. 40, No. 1 (1969), p. 328
                  ...r m d rm rmd...

                  Volltext
                  Article
                  Add to Favorites
                    No Cover Image
                    by Dudley, R. M. in The annals of probability Vol. 1, No. 1 (1973), p. 191-192
                    ...r m d rm rmd...

                    Volltext
                    Article
                    Add to Favorites
                      No Cover Image
                      by Dudley, R. M. in The annals of probability Vol. 15, No. 4 (1987), p. 1306-1326
                      ...r m d rm rmd...

                      Volltext
                      Article
                      Add to Favorites
                        No Cover Image
                        by Dudley, R. M. in Annals of mathematics Vol. 95, No. 3 (1972), p. 585
                        ...r m d rm rmd...

                        Volltext
                        Volltext
                        Article
                        Add to Favorites
                          No Cover Image
                          by Dudley, Aimee M. in Proceedings of the National Academy of Sciences of the United States of America Vol. 99, No. 11 (2002), p. 7554-7559
                          ...a m d am amd...

                          Volltext
                          Article
                          Add to Favorites
                            No Cover Image
                            by Marchi, Dudley M. in Modern language studies Vol. 23, No. 4 (1993), p. 35-54
                            ...d m m dm dmm...

                            Volltext
                            Volltext
                            Article
                            Add to Favorites
                              No Cover Image
                              by Dudley, R. M. in Proceedings of the American Mathematical Society Vol. 13, No. 3 (1962), p. 447-450
                              ...r m d rm rmd...

                              Volltext
                              Volltext
                              Article
                              Add to Favorites
                                No Cover Image
                                by Dudley, Richard M. in The American mathematical monthly Vol. 71, No. 5 (1964), p. 563
                                ...r m d rm rmd...

                                Volltext
                                Volltext
                                Article
                                Add to Favorites
                                  No Cover Image
                                  by Dudley, R. M. in Annals of mathematical statistics Vol. 39, No. 5 (1968), p. 1563-1572
                                  ...r m d rm rmd...

                                  Volltext
                                  Article
                                  Add to Favorites
                                    No Cover Image
                                    by Marchi, Dudley M. in The French review Vol. 68, No. 2 (1994), p. 335-337
                                    ...d m m dm dmm...

                                    Volltext
                                    Article
                                    Add to Favorites
                                      No Cover Image
                                      by Dudley, R. M. in Transactions of the American Mathematical Society Vol. 148, No. 2 (1970), p. 623-624
                                      ...10.2307/1995394 doi 1995394 1995394 ger GBVCP eng Dudley, R. M. Corrections to "On Sequential...

                                      Volltext
                                      Volltext
                                      Article
                                      Add to Favorites
                                        No Cover Image
                                        by Dudley, R. M. in The annals of statistics : an official journal of the Institute of Mathematical Statistics Vol. 30, No. 5 (2002), p. 1311-1344
                                        ... tail probabilities MSC Intermediate deviations MSC Jeffreys prior MSC Mills ratio MSC Dudley, R. M...

                                        Volltext
                                        Article
                                        Add to Favorites

                                          Narrow Search

                                          Library Services

                                          Search Options

                                          Quick links

                                          Orientation